# SDR DALA2021030501270

- Difficulty date: December 4, 2017
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Retaining Clip
- Condition: Misaligned
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE 2KU INSTALLATION PER GOGO DWG D18470-22207 REV C, AT FS 620 BETWEEN S-2R AND S-3R, MAINTENANCE FOUND AN EXISTING HOLE (0.159 DIA) FOR AN INSULATION BLANKET RETAINING CLIP THAT WILL FALL UNDERNEATH THE INTERCOSTAL BRACKET. REPAIRED PER ERA 563978-14.
